Top
10
Doctor insights on: Tiredness From Panadol

Share
Dr. Alvin Stein
2,040 doctors shared insights

Acetaminophen (Definition)

Acetaminophen (tylenol) is a non-steroidal anti-inflammatory which is a ...Read more


3

3
5th day mucus in noise & pain in throat. There's no fever. Feeling fatigue and dizziness. Taking panadol (acetaminophen) but not helping. Whats the fastest treatment?

5th day mucus in noise & pain in throat. There's no fever. Feeling fatigue and dizziness. Taking panadol (acetaminophen) but not helping. Whats the fastest treatment?

Mucus and throat: Sinus disease can present this way, fever or not. So can mono, although the panadol may be keeping fever down. And there may be absence of xray or other "findings", other than the mucus. And "fast" treatment is often based on guesses rather than a good exam (ie of sinuses, nasal passages, mucous membranes, etc). Sorry, but you need to see your doctor. ...Read more

4

4
Husband woke up with the chills, very cold, aches, body fatigue, and fever. He also has diarrhea, very loose. He took some tylenol (acetaminophen) but did not help. ?

Husband woke up with the chills, very cold, aches, body fatigue, and fever. He also has diarrhea, very loose. He took some tylenol (acetaminophen) but did not help. ?

Possible influenza: Although it is impossible to diagnose someone over the computer, his symptoms are very suspicious for influenza. If he did not have a flu shot this year, i would suspect that even more. It is important to seek medical care early on, as there is a medication that can be given if one has influenza, but only if started within the first 24-48 hours of symptoms. It won't cure it, but decrease time ill. ...Read more

5

5
Concerned taking levothyroxine and other drugs like acetaminophen or ibuprofen, take more than, damaging my liver over time, ? Be causing my fatigue.

Concerned taking levothyroxine and other drugs like acetaminophen or ibuprofen, take more than, damaging my liver over time, ? Be causing my fatigue.

Thyroid meds: Levothyroxine is just replacing what your thyroid should be making. If the dose is correct, it is not damaging to any of your organs. Acetaminophen can be liver toxic if you take too much. Talk to your doctor about your concerns. ...Read more

See 1 more doctor answer
9

9
7 yr old sudden onset of fever 102.8. 2 hrs later after tylenol (acetaminophen) 100.4 very fatigue, headache and stomach hurting. Sleeping on/off should I get her seen?

7 yr old sudden onset of fever 102.8. 2 hrs later after tylenol (acetaminophen) 100.4 very fatigue, headache and stomach hurting. Sleeping on/off should I get her seen?

Probably viral: As long as she is not lethargic when temp is down, keeping fluids down, active ok when temp is down, she is probably ok. Anytime as a parent you , who know your child best, have concern enough to ask if your child should be seen the answer is yes. ...Read more

10

10
18 month old has 102.5 fever for 10 hrs now.Not going down with Tylenol (acetaminophen).Runny nose/fatigue/irritable.No appetite.When should she be seen by a doctor?

18 month old has 102.5 fever for 10 hrs now.Not going down with Tylenol (acetaminophen).Runny nose/fatigue/irritable.No appetite.When should she be seen by a doctor?

Fever at 18 months: Fevers are higher in this age group and it is part of the bodies immune response to fight off infection. With a runny nose it is likely a viral upper respiratory infection, or cold. Irritability and fatigue go along with this as well. Expect the fever to last about 3 days. Tylenol (acetaminophen) will bring the temp down about 2 degrees, with higher temps, change to Ibuprofen instead. See your Dr. if fever >3d ...Read more

See 2 more doctor answers
Dr. Boris Ripa
593 doctors shared insights

Panadol (Definition)

Panadol ...Read more